Alexei Venkov

On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

Standard

On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{b5f495001ec111de8317000ea68e967b,
title = "On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions",
author = "Alexei Venkov",
note = "Translation from Tr. Mat. Inst. Steklova 158, 31-44 (1981). ISSN 0371-9685 (Russian)",
year = "1983",
language = "English",
volume = "158",
pages = "33--46",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Springer",

}

RIS

TY - JOUR

T1 - On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions

AU - Venkov,Alexei

N1 - Translation from Tr. Mat. Inst. Steklova 158, 31-44 (1981). ISSN 0371-9685 (Russian)

PY - 1983

Y1 - 1983

M3 - Journal article

VL - 158

SP - 33

EP - 46

JO - Proceedings of the Steklov Institute of Mathematics

T2 - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -